Bulletin of the American Mathematical Society

Ultrafilters and almost disjoint sets. II

Karel Prikry

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 81, Number 1 (1975), 209-212.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183536275

Mathematical Reviews number (MathSciNet)
MR0416927

Zentralblatt MATH identifier
0306.54014

Subjects
Primary: 02K25 54D35: Extensions of spaces (compactifications, supercompactifications, completions, etc.)

Citation

Prikry, Karel. Ultrafilters and almost disjoint sets. II. Bull. Amer. Math. Soc. 81 (1975), no. 1, 209--212. https://projecteuclid.org/euclid.bams/1183536275


Export citation

References

  • 1. J. E. Baumgartner, Results and independence proofs in combinatorial set theory, Doctoral Dissertation, Berkeley, Calif., 1970.
  • 2. C. C. Chang and H. J. Keisler, Model theory, North-Holland, Amsterdam, 1973.
  • 3. W. W. Comfort, private communication.
  • 4. W. W. Comfort and N. Hindman, Almost disjoint refining families for uniform ultrafilters, Notices Amer. Math. Soc. 20 (1973), A-644.
  • 5. N. Hindman, On the existence of c-points in βN\N, Proc. Amer. Math. Soc. 21 (1969), 277-280. MR 39 #922.
  • 6. A. Kanamori, On irregularity (a xeroxed note).
  • 7. H. J. Keisler and A. Tarski, From accessible to inacessible cardinals. Results holding for all accessible cardinal numbers and the problem of their extension to inaccessible ones, Fund. Math. 53 (1963/64), 225-308. MR 29 #3385.
  • 8. K. Prikry, Ultrafilters and almost disjoint sets, General Topology and Appl. 4(1974), 269-282.